Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A general Hopf lemma and proper holomorphic mappings between convex domains in $ {\bf C}\sp n$

Author: Peter R. Mercer
Journal: Proc. Amer. Math. Soc. 119 (1993), 573-578
MSC: Primary 32H35; Secondary 32H40
MathSciNet review: 1152283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a general version of the well-known Hopf lemma to study boundary regularity of proper holomorphic mappings between some bounded convex domains in $ {\mathbb{C}^n}$ which carry no boundary regularity assumption.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35, 32H40

Retrieve articles in all journals with MSC: 32H35, 32H40

Additional Information

PII: S 0002-9939(1993)1152283-7
Article copyright: © Copyright 1993 American Mathematical Society